# SDR ANCF2015051101

- Difficulty date: May 11, 2015
- Submitted: May 31, 2015
- Operation: Air carrier
- Aircraft: N426AV
- Make and model: Airbus A320-214
- Aircraft serial: 4026
- Aircraft time: 1,470,098 hours, 13,974 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulted
- Location: Rt Mlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BEFORE TAKEOFF, LG LGCIU 1 FAULT MSG ON ECAM.  COMPUTER RESET WAS PERFORMED & WAS NOT SATISFACTORY.  IAW AMM 32-31-00-810-819-A RT LG DOOR CLOSED PROXIMITY SENSOR FAULT STEP 3A - 4A3 WAS PERFORMED.  IAW AMM 32-31-73-000-001-A 400-001-A.  THE PROXIMITY SENSOR WITH SENSOR 28GA & BITE TEST OF THE LGCIU 1 & 2 WERE PERFORMED, IT WAS SATISFACTORY.
